# SDR ABXA9701892

- Difficulty date: October 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45954
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5769589
- Condition: Cracked
- Location: Ws 354
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE AT STA XFS 354 CRACKED AT AFT UPPER END.  REPAIRED IAW SRM 51-1-8 AND DWG K O 5056.
